# SDR QXEA0102027

- Difficulty date: December 7, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 8,155 hours, 11,344 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: A260
- Condition: Faulty
- Location: E/E Bay
- Part time: 6,384 hours, 8,554 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YVR - RIGHT MAIN GEAR DOWN ADVISORY LIGHT WOULD NOT ILLUMINATE WITH GEAR DOWN SELECTION.  HOWEVER LIGHT DID TEST OKAY.  GEAR WAS CYCLED AND ON SECOND ATTEMPT ALL THREE GEAR LIGHTS ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  FERRIED AIRCRAFT TO PDX.  PERFORMED TASK 32-61-00 (AFTER FLIGHT PSEU MEMORY RECALL), FOUND CODES 55 AND 53, PSEU MEMORY LIGHT WOULD NOT EXTINGUISH.  REPLACED PSEU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
